# SDR R61A2022022400161

- Difficulty date: January 27, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, FLOOR STRUCTURE, TOP UPPER SHEET CORRODED AT FR 85L TO FR 86L, LBL12. REPLACED CFIII FLOOR STRUCTURE TOP UPPER SHEET AT FR85 FO FR86, LBL 12 WITH NEW IAW SRM 51-43-03.
